본문 바로가기
KERD
논문KCI 등재

약물상호작용을 중심으로 한 스타틴계 약물의 약물 사용 평가

Drug Use Evaluation of Statins Focused on Drug-Drug Interactions

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

초록

A retrospective, cross-sectional study was conducted to evaluate the actual incidence of statin-related adverse events due to drug-drug interaction (DDI) using the Clinical Decision Supporting System (CDSS) with a DDI alert module. Electronic medical records (EMR) were used to estimate the statin-related harmful DDI. We reviewed the full EMR of those patients (1) who were prescribed with statins from 01 January 2010 to 30 June 2011 and (2) whose prescription had a DDI alert message due to contraindicated concomitant drug use. Among 45,080 statin users, 221 (0.49%) patients had DDI alert messages related to their statins. The most frequently DDI alerted statin was rosuvastatin (189/221, 85.5%), and cyclosporine was the most frequently alerted concomitant medication (190/221, 86.0%). Based on the EMR review, 36 of 221 (16.3%) DDI alerted patients had DDI intervention by increasing the dosing intervals of statin (77.8%, 28/36). Most DDI alerted patients had normal laboratory values in serum creatine kinase (CK) and in the liver function test. For the descriptive EMR records review, 3 patients had muscle symptoms sus-pected to be related to statin DDIs. According to the results, contraindicated drug combinations related to statins and actual statinrelated myopathy were rare. However, most patients prescribed with statins could have multiple comorbid conditions; hence, health care professionals should consider different pharmacokinetic profiles of statins and different spectrum of drug interactions in order to select the optimal statin for the patient. Counseling the patients with regards to the risk and warning signs of myopathy and the possibility of drug interactions is also essential.

Abstract

A retrospective, cross-sectional study was conducted to evaluate the actual incidence of statin-related adverse events due to drug-drug interaction (DDI) using the Clinical Decision Supporting System (CDSS) with a DDI alert module. Electronic medical records (EMR) were used to estimate the statin-related harmful DDI. We reviewed the full EMR of those patients (1) who were prescribed with statins from 01 January 2010 to 30 June 2011 and (2) whose prescription had a DDI alert message due to contraindicated concomitant drug use. Among 45,080 statin users, 221 (0.49%) patients had DDI alert messages related to their statins. The most frequently DDI alerted statin was rosuvastatin (189/221, 85.5%), and cyclosporine was the most frequently alerted concomitant medication (190/221, 86.0%). Based on the EMR review, 36 of 221 (16.3%) DDI alerted patients had DDI intervention by increasing the dosing intervals of statin (77.8%, 28/36). Most DDI alerted patients had normal laboratory values in serum creatine kinase (CK) and in the liver function test. For the descriptive EMR records review, 3 patients had muscle symptoms sus-pected to be related to statin DDIs. According to the results, contraindicated drug combinations related to statins and actual statinrelated myopathy were rare. However, most patients prescribed with statins could have multiple comorbid conditions; hence, health care professionals should consider different pharmacokinetic profiles of statins and different spectrum of drug interactions in order to select the optimal statin for the patient. Counseling the patients with regards to the risk and warning signs of myopathy and the possibility of drug interactions is also essential.

참고문헌 (21)

  1. Rosamond W., "American Heart Association Statistics Committee and Stroke Statistics Subcommittee. Heart disease and stroke statistics- 2008 update: a report from the American Heart Association Statistics Committee and Stroke Committee", Circulation, 29, pp.25~146 (2008)
  2. Kim H.S., "Current status of cholesterol goal attainment after statin therapy among patients with hypercholesterolemia in Asian countries and region: the Return on Expenditure Achieved for Lipid Therapy in Asia (REALITY-Asia) study", Curr Med Res Opi, 24(7), pp.1951~1963 (2008)
  3. Mizuno K., "MEGA Study Group. Usefulness of pravastatin in primary prevention of cardiovascular events in women: analysis of the management of elevated cholesterol in the primary prevention group of adult Japanese (MEGA Study)", Circulation, 117, pp.494~502 (2008)
  4. Mizuno K., "JUST Study Investigators. A randomized, open label, comparative study of simvastatin plus diet versus diet alone on angiographic retardation of coronary atherosclerosis in adult Japanese patients: Japanese Utilization of Simvastatin Therapy (JUST) study", Clin Ther, 26, pp.878~888 (2004)
  5. Chatzizisis Y.S., "Attenuation of inflammation and expansive remodeling by valsartan alone or in combination with simvastatin in high-risk coronary atherosclerotic plaques", Atherosclerosis, 203, pp.387~394 (2009)
  6. Sever P.S., "ASCOT investigators. Prevention of coronary and stroke events with atorvastatin in hypertensive patients who have average or lowerthan- average cholesterol concentrations, in the Anglo Scandinavian Cardiac Outcomes Trial-Lipid Lowering Arm (ASCOT-LLA): a multicentre randomized controlled trial", Lancet, 361, pp.1149~1158 (2003)
  7. Kostapanos M.S., "Rosuvastatin-associated adverse effects and drug-drug interactions in the clinical setting of dyslipidemia", Am J Cardiovasc Drugs, 10(1), pp.11~28 (2010)
  8. Corsini A., "Drug-drug interactions with statins: will pitavastatin overcome the statins’Achilles’ heel", Curr Med Res Opin, 27(8), pp.1551~1562 (2011)
  9. Shitara Y., "Pharmacokinetic and pharmacodynamic alterations of 3-hydroxy-3-methylglutaryl coenzyme A (HMG-CoA) reductase inhibitors: drug-drug interactions and interindividual differences in transporter and metabolic enzyme functions", Pharmacol Ther, 112, pp.71~105 (2006)
  10. Chatzizisis Y.S., "Risk factors and drug interactions predisposing to statininduced myopathy: implications for risk assessment, prevention and treatment", Drug Saf, 33(3), pp.171~187 (2010)
  11. Armitage J., "The safety of statins in clinical practice", Lancet, 370, pp.1781~1790 (2007)
  12. Joy T.R., "Narrative review: statin-related myopathy", Ann Intern Med, 150, pp.858~868 (2009)
  13. Mancini G.B., "Diagnosis, prevention, and management of statin adverse effects and intolerance: proceedings of a Canadian Working Group Consensus Conference", Can J Cardiol, 27(5), pp.635~662 (2011)
  14. Garcia-Rodriguez L.A., "The safety of rosuvastatin in comparison with other statins in over 100,000 statin users in UK primary care", Pharmacoepidemiol Drug Saf, 17(10), pp.943~952 (2008)
  15. Gazi I.F., "Statins and solid organ transplantation", Curr Pharm Des, 12(36), pp.4771~4783 (2006)
  16. Launay-Vacher V., "Statins’dosage in patients with renal failure and cyclosporine drug-drug interactions in transplant recipient patients", Int J Cardiol, 101(1), pp.9~17 (2005)
  17. Leung A., "Emphasizing statin safety in the hospitalized patient: a review", Am J Med, 125(9), pp.845~853 (2012)
  18. Rallidis L.S., "Managing the underestimated risk of statin-associated myopathy", Int J Cardiol, 159(3), pp.169~176 (2012)
  19. Wagner J., "Rhabdomyolysis caused by comedication with simvastatin and clarithromycin", J Neurol, 256, pp.1182~1183 (2009)
  20. Stang P., "The coprescription of contraindicated drugs with statins: continuing potential for increased risk of adverse events", Am J Ther, 14(1), pp.30~40 (2007)
  21. Grundy S.M., "The issue of statin safety: where do we stand", Circulation, 111, pp.3016~3019 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (4건)